Approximating the solution of a dynamic, stochastic multiple knapsack problem
Control and Cybernetics, Tome 35 (2006) no. 3, pp. 535-550
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2006_35_3_a3,
author = {Hartman, Joseph C. and Perry, Thomas C.},
title = {Approximating the solution of a dynamic, stochastic multiple knapsack problem},
journal = {Control and Cybernetics},
pages = {535--550},
year = {2006},
volume = {35},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2006_35_3_a3/}
}
Hartman, Joseph C.; Perry, Thomas C. Approximating the solution of a dynamic, stochastic multiple knapsack problem. Control and Cybernetics, Tome 35 (2006) no. 3, pp. 535-550. http://geodesic.mathdoc.fr/item/CC_2006_35_3_a3/